# SDR UPS03841039

- Difficulty date: July 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822U505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FWD PIT FS 272 AND L25L Z-FITTING CORRODED.  REMOVED FITTING, FABBED SPLICE ANGLES 2 EA IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  LOCATED AND DRILLED HOLES ON NEW FITTING IAW DC8 SRM 53-2-0, INSTALLED NEW FITTING AND SPLICE ANGLES IAW DC8 SRM 51-1-20D.
